# SDR VTZA98126

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41100
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1718D000
- Condition: Failure
- Location: Aft Fuselage
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6392 - IAD-BOS - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO DUCT OVERTEMP WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND OPENED DMI 46505, MEL 21-1 ON RT PACK.  MAINTENANCE CLOSED DMI 46505 ON 3-14-98 BY REMOVING AND REPLACING RT ACM.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
